# SDR AALA20151214001

- Difficulty date: December 13, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 67,801 hours, 10,887 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE A FLIGHT ATTENDANT REPORTED STRONG ODOR OF SOMETHING HOT NEAR L1 DOOR.  ODOR STOPPED AFTER UTILITY BUSS SWITCHES SELECTED OFF.  R & R BALLAST M658 FWD DIRECT CEILING LIGHTS.  OPERATIONAL CHECKED NORMAL, TEMPERATURE NORMAL AT DIM MODE IAW AMM 33-22-00.  RECONNECTED CONNECTOR FOR BALLAST M658, NO ABNORMAL ODOR NOTED IAW WDM 33-22-41.
